# SDR CA990311008

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778017
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Woodward
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

(CAN) DURING START OF THE NR 1 ENGINE, FLAMES WERE NOTICED FROM THE TAILPIPE, WITH THE EGT RISING TO AN OVERTEMP CONDITION.  THE ENGINE START WAS ABORTED.  POST ABORT, THE FUEL CONTROL UNIT WAS REPLACED, RIGGED AND TESTED SERVICEABLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
